# SDR GTIA9700016

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 820-830
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - SURFACE CORROSION ON FLOOR WEB AT STATION 820-830 RBL 59 ZF1.  REMOVED DAMAGE AREA, FABRICATED NEW WEB.  INSTALLED IAW 53-05, 51-10-3.  (M)
